View Single Post
Old 01-19-2013, 07:11 AM   #4
Bran'sNana Bran'sNana is offline
Senior Veteran
(female)
 
Join Date: Aug 2006
Location: Rhode Island
Posts: 1,247
Bran'sNana HB UserBran'sNana HB UserBran'sNana HB UserBran'sNana HB UserBran'sNana HB UserBran'sNana HB UserBran'sNana HB UserBran'sNana HB UserBran'sNana HB UserBran'sNana HB User
Smile Re: armour dosage question

In the beginning on Armour, I felt some heart palps and some dizzyness but very slight. I started out slowly like I said and it took a good 3 months anyway for me to go up o 45. (it really wasn't 6 months, I screwed up) I don't need the 45 right now it was making me too hyperish and i started to cut back. it took a good 2 weeks for me to feel right again. The thing about Armour is even though I cut back, i still feel okay and not draggy at all. When you cut down on the synthetic med people will feel worse. I think the added T-3 must be the reason. So you get a boost of that without your body having to convert it slower from the T-4 med.That's what I think anyway. If your converting well on the synthetic at only37.5, then I don't think you would need much Armour either. I can go back and forth, so I have to be monitored closer. My levels will rise pretty quick sometimes. My doc says I am one of those people that can feel my levels and is in tune to what's going to happen before it actually shows. Also sensitive to the drops and the climbs. Sometimes your FT3 will be too high and you'll feel tired too. The metabolism going to fast can wear you out. You don't know till you see your labs. I found the Armour to be somewhat gentler in a way for me, although if that FT3 goes to high I feel"wired and tired." No aches and pains though but I just don't feel comfortable in my own skin. Too nervous and edgey!

 
Reply With Quote